Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Delayed periods, headaches, backaches, feels dizzy, feels light headed, legs sore, heartburn, low energy, feels tired, pregnancy test negative

My period is several weeks late for first time since my last pregnancy 13 yrs ago. My fiancé was here March 9-15th not on BC as I had quit taking Ortho tricyclen over 4 mos prior. Headaches backaches dizzy spells lightheaded feel hot all the time legs sore and veiny heartburn very low energy now and very tired but neg hpt . I had a uti and finished antibiotics for it yesterday. Everything shows I am pregnant except hpt.
Asked On : Thu, 26 Apr 2012
Answers:  2 Views:  542
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
HI
THERE CAN BE SOME PATHOLOGICAL ISSUES FOR THE LATE PERIODS OR THERE MAY BE THE PREGNANCY EXISTENCE. YOU SHOULD GOT FOR A GYNECOLOGIST ADVICE FOR PROPER HANDLING. REGARDS
Answered: Tue, 22 May 2012
I find this answer helpful
HIV AIDS Specialist Dr. (Prof). Ram's  Response
mamances of pregnancy is likely ,repeat usg and preg test after 15 days if no mens.
ch
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor